MathSciNet Relay Station
MathSciNet bibliographic data
MR364740 34CXX (34A30)
Yakubovich, V. A.; Starzhinskii, V. M. Linear differential equations with periodic coefficients. 1, 2. Translated from Russian by D. Louvish. Halsted Press [John Wiley & Sons] New York-Toronto, Ont.,; Israel Program for Scientific Translations, Jerusalem-London, 1975. Vol. 1: xii+386 pp.; Vol. 2: xii+pp. 387–839.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement